Please use this identifier to cite or link to this item:
Title: Various Types of Strongly G-Graded Rings
Authors: Rifa'i, Mashhur
Subject: Graded Rings;Graded Models
Issue Date: 1995
Publisher: عمادة البحث العلمي والدراسات العليا - جامعة اليرموك
Description: أبحاث اليرموك : سلسلة العلوم الأساسية و الهندسية
1995, Vol. 4, Issue 2, p9-19
Includes References
Document Type: Article
Language: ENG
Appears in Collections:Abhath Al-Yarmouk Basic Science & Engineering - AYBSE

Files in This Item:
File SizeFormat 
313977.pdf230.72 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.